# SDR DALA2017022201441

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRANCE DOOR (L1): CRACKED BEAM 7 AT FWD EDGE.  BEAM WAS REPAIRED PER SRM 52-10-02 FIG 202 REPAIR 13.
